LAYER POTENTIAL TECHNIQUES IN SPECTRAL ANALYSIS. PART I: COMPLETE ASYMPTOTIC EXPANSIONS FOR EIGENVALUES OF THE LAPLACIAN IN DOMAINS WITH SMALL INCLUSIONS

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 266
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorAmmari, Hko
dc.contributor.authorKang, Hko
dc.contributor.authorLim, Mikyoungko
dc.contributor.authorZribi, Hko
dc.date.accessioned2013-03-09T15:37:02Z-
dc.date.available2013-03-09T15:37:02Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2010-06-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.6, pp.2901 - 2922-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/10203/96749-
dc.description.abstractWe provide a rigorous derivation of new complete asymptotic expansions for eigenvalues of the Laplacian in domains with small inclusions. The inclusions, somewhat apart from or nearly touching the boundary, are of arbitrary shape and arbitrary conductivity contrast vis-a-vis the background domain, with the limiting perfectly conducting inclusion. By integral equations, we reduce this problem to the study of the characteristic values of integral operators in the complex plane. Powerful techniques from the theory of meromorphic operator-valued functions and careful asymptotic analysis of integral kernels are combined for deriving complete asymptotic expansions for eigenvalues. Our asymptotic formulae in this paper may be expected to lead to efficient algorithms not only for solving shape optimization problems for Laplacian eigenvalues but also for determining specific internal features of an object based on scattering data measurements.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleLAYER POTENTIAL TECHNIQUES IN SPECTRAL ANALYSIS. PART I: COMPLETE ASYMPTOTIC EXPANSIONS FOR EIGENVALUES OF THE LAPLACIAN IN DOMAINS WITH SMALL INCLUSIONS-
dc.typeArticle-
dc.identifier.wosid000278513000006-
dc.identifier.scopusid2-s2.0-77951634255-
dc.type.rimsART-
dc.citation.volume362-
dc.citation.issue6-
dc.citation.beginningpage2901-
dc.citation.endingpage2922-
dc.citation.publicationnameTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.1090/S0002-9947-10-04695-7-
dc.contributor.localauthorLim, Mikyoung-
dc.contributor.nonIdAuthorAmmari, H-
dc.contributor.nonIdAuthorKang, H-
dc.contributor.nonIdAuthorZribi, H-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0